# SDR FDEA201012144673

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR DECK PLATE SUPPORT AT STA 1460-STA 1480, LBL 10.45 FOUND   WITH CORROSION. CORRODED SUPPORT AT STA 1460 -STA 1480, LBL 10.45.  R & R IAW SRM   51-40-02 REV 101. REPAIR IS CLASSIFIED AS MINOR.
